# SDR CALA2019052700843

- Difficulty date: May 25, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 58,054 hours, 10,675 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - QC PICKUP SHEET AFT COMPARTMENT BS 1562 FRAME AFT SHEAR TIE CORRODED BETWEEN STR 39L-39R REFER NR LP 9132543 AFT COMPARTMENT STA 1562 BETWEEN S39L-S39R ATTACH FRAME SHEAR TIE REPLACED AND INSTALLED AS PER SRM51-10-02 AND SRM51-40-02 AND ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM1-14 ACCOMPLISHED SHEAR TIE P/N 146T1223-27 LOCAL FABRICATED AS REFER NRC LP9132913 WORKING DETAILS RII INSPECTED OKAY.
